Home Page

Author Index

Reviewer Index

Editorial Index

 
 
     JJMS » JJMS Issues
 
 Jordanian Journals  
Home  

Editorial Board

 
  - Editors  
  - Associate Editorial Board  
Advisory Board  

Forthcoming Papers

Latest Issue

Back Issues

Publication Ethics  
Manuscript Organization  
Electronic Submission  

Electronic Online Submission

Contact Address  
   
 
 

 

 

Volume 9, No. 4, December 2016

  Articles

 

 

A slacks-based Measure of Efficiency for Parallel and Series Production Systems

 

Data envelopment analysis (DEA) is a mathematical approach for evaluating the efficiency of decision making units (DMUs) that convert multiple inputs into multiple outputs. In many cases, production systems may have internal or network structures, such as series and parallel structures, which are composed of several processes interacting with each other.

 

Ali Ashrafi

Mozhgan Mansouri

 

JJMS, 2016, 9(4),239-257

On the Stability of Quadratic Functional Equations in Partially Ordered Banach Spaces : A Partially Ordered Fixed Point Approach

 

 

 

Using partially ordered xed point method, we investigate the Hyers-
Ulam-Rassias stability and superstability of quadratic functional equations on Banach spaces endowed a partial order.

 

Maryam Ramezani

Hamid Baghani

 

JJMS, 2016, 9(4), 259-270

On Perturbation of Frames in Locally Convex Spaces

 

We present some Paley-Wiener type perturbation results for frames in a real (or complex) complete locally convex separable topological vector space.

 

Lalit Kumar Vashisht

Saakshi Garg

G. Khattar

JJMS, 2016, 9(4), 271-286

On the Generalization of Some Well Known Fixed Point Theorems for Noncompatible Mappings

Various investigations have dealt with the problem that, is there a contractive definition strong enough to ensure the existence of a fixed point but the function fails to be continuous. An attempt has been made to generalize fixed point theorem of Pant, Bisht, Arora [9]. Further a fixed point theorem of Bisht and Joshi [1] finds a generalization here.

 

Krishna Patel

G. M. Deheri

 

JJMS, 2016, 9(4), 287-302

On an Openness Which is Placed Between Topology and Levine’s Openness

The goal of this present paper is to investigate new relationships of

I*g -openness. The notion of I*g-open sets was introduced by Ekici in 2011. I*g- openness is placed between topology and Levine's openness. New investigations among I*g-openness, topology and maps are introduced.

 

Erdal Ekici

 

JJMS, 2016, 9(4),303-313